Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Used levonorgestrel pill during last period. Delayed periods this time. HPT negative, stress. What should I do?

in my last period cycle i used levonorgestrel pill and after 2 weeks i got period and in this time my period has delayed about 12 days,yesterday i used baby check for my pregnancy and result was negative and now i m in full of stress and i dont know what should i do for my period ?
Asked On : Thu, 29 Mar 2012
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Hi, I suggest you go for a blood pregnancy test and a trans-vaginal ultrasound scan to rule out pregnancy or any pelvic pathology, before trying any medicine for your period as you are not on any regular birth control.
Answered: Fri, 30 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor